... 2012 and the doctors put me on morphine which I stopped on June 25,2012. My family doctor gave me diazipam 5mg to help with sleeping but it will be almost a month since I have been off the patch and the symptoms are still there. Not as bad but last night the leg dance woke me up and again I had to depend on the diazipam to get some sleep. Please tell me there is light at the end of this dark tunnel. I have been on the fentanyl patch since Jan 2012 and want to see an end to this horrible drug. What more can I do?
I have been asking about withdrawal from the fentanyl patch. I stopped the patch 50mcg on June 12,?
- 9 Jul 2012 by The Mad Man
- 5 September 2012
- fentanyl, morphine, withdrawal, doctor
Added 9 Jul 2012:
I also take Norco 10/325 for pain issues no more than 2x a day as needed. Sometimes this helps with the DJD/DDD, sometimes not. I am only taking this as needed as a pain remedy when the back pain from the djd.ddd gets really bad.
My appetite is somewhat returning to normal but I have lost a LOT of weight. Daily vitamins and anything healthy I can do, walks for stress, baths and my GI doctor recommended an enzyme for pancreatic called Zenpep 25,000 units.The pancreatic problems seemed to have slowed down but how much longer on this withdrawal? I have been on methadone in the past for pain issues but that made me very sick, never again with that stuff. The diazipam is supposed to help with anxiety but I have found that I need to increase it at night to one whole tablet and another if needed two hours later. I am finally getting some sleep but what more can I expect? Just give me an idea of what to expect and I will be prepared. Seems my doctor is limited and I may have to check into a detox program but that takes weeks to get into this program and I feel like I am doing the right thing now by limiting my trust in some of these doctors who want to put me on the drugs again.
Hey, it takes about 2 months at least. You're getting better, but there will be days that it kicks you like a mule. You've just got to hang in there. Part of it is that your brain is reacting with some depression, so you're thinking with that part of the pain. You are doing good-a sign of that is you can see improvement and tell us about it. It takes a while for your body to fully adjust. I have thyroid problems. Doctor changes the dosage-6 weeks later my lab work is good-but I sometimes do not feel good. We don't get sick overnight and our bodies don't adjust to wellness overnight. Then you have the pancreas problem that just isn't helping you at all. You must be worrying about that a lot- and worrying about this withdrawal. get back to us and let us know how you're doing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2013 • 3 answers
Posted 22 May 2013 • 3 answers
Posted 8 Nov 2016 • 1 answer
Posted 12 Mar 2017 • 3 answers
Posted 30 Aug 2018 • 1 answer